Assist. Prof. dr. Aljaž Zalar
Assistant Professor
E:Send a message
Room: R3.70 - Kabinet
Description

https://zalara.github.io/

Projects
Past projects
Publications
  • KLEP, Igor, MCCULLOUGH, Scott, ŠIVIC, Klemen, ZALAR, Aljaž. There are many more positive maps than completely positive maps. International mathematics research notices. June 2019, vol. 2019, iss. 11, str. 3313-3375. ISSN 1073-7928. https://doi.org/10.1093/imrn/rnx203.
  • BHARDWAJ, Abhishek, ZALAR, Aljaž. The singular bivariate quartic tracial moment problem. Complex analysis and operator theory. 2018, vol. 12, iss. 4, str. 1057-1142. ISSN 1661-8254. https://doi.org/10.1007/s11785-017-0756-3.
  • ZALAR, Aljaž. Operator Positivstellensätze for noncommutative polynomials positive on matrix convex sets. Journal of mathematical analysis and applications. [Print ed.]. 2017, vol. 445, iss. 1, str. 32-80. ISSN 0022-247X. http://dx.doi.org/10.1016/j.jmaa.2016.07.043.
  • ZALAR, Aljaž. Matrix Fejér-Riesz theorem with gaps. Journal of Pure and Applied Algebra. [Print ed.]. 2016, vol. 220, iss. 7, str. 2533-2548. ISSN 0022-4049. http://dx.doi.org/10.1016/j.jpaa.2015.11.018.
  • CIMPRIČ, Jaka, ZALAR, Aljaž. Moment problems for operator polynomials. Journal of mathematical analysis and applications. [Print ed.]. 2013, vol. 401, iss. 1, str. 307-316. ISSN 0022-247X. http://dx.doi.org/10.1016/j.jmaa.2012.12.027.
More